# SDR ASMF20120321004

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 24,199 hours, 12,944 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 315A2561135
- Part serial: 189231
- Condition: Punctured
- Location: Thrust Reverser
- Part time: 24,199 hours, 12,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT ENGINE THRUST REVERSER WAS HIT, CAUSING A PERFORATION OF 10.0" LONG, 8.5 WIDE ON INTERIOR TRANSLATING SLEEVE THRUST REVERSER.   THE RT ENGINE TRANSLATING SLEEVE WAS REPLACED IAW MM 78-31-02, ALL CORRECT.
